MathSciNet Relay Station
MathSciNet bibliographic data
MR2529339 (2010h:34155) 34K18 (34K13 34K20 37N25 92D25)
Yuan, Sanling; Song, Yongli Bifurcation and stability analysis for a delayed Leslie-Gower predator-prey system. IMA J. Appl. Math. 74 (2009), no. 4, 574–603.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement